# SDR JJBA20210527001

- Difficulty date: May 27, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER REAR FUSE 1 SKIN, BTW FR 66-70 AND BTW STR 21L-21R, UNDER ANTENNA RADIO ALTIMETER. RADIO ALT. ANTENA 2 AFT EXT DOUBLER REMOVED FOR ACCESS TO CORROSION. DAMAGED SECTION OF FUSE SKIN REMOVED. ON LOWER REAR FUSE 1 SKIN BTW FR 68-70 AND BTW STR 21L-21R UNDER ANTENNA RADIO ALTIMETER 2, CORROSION REPAIRED.
